MathSciNet Relay Station
MathSciNet bibliographic data
MR1113392 (92i:57033) 57T05 (16W30 55M30 55P35)
Félix, Yves; Halperin, Stephen; Thomas, Jean-Claude Elliptic Hopf algebras. J. London Math. Soc. (2) 43 (1991), no. 3, 545–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement